Table of contents

Tsukuba Journal of Mathematics

Takayuki Kobayashi and Takayuki Kubo
   Weighted $L^p$ - $L^q$ estimates of the Stokes semigroup in some unbounded domains
Kensaku Kitada
Holonomy groups in a topological connection theory
Michio Amano
On the Cartier duality of certain finite group schemes of order $p^n$, II
Akio Baba and Kunihiko Kajitani
Time decay estimates of solutions to mixed problem for heat equations in the half space
Yuichi Komori
$\lambda\rho$-calculus II
Naohiro Fukuda
On the wavelet-Galerkin method with Deslauriers-Dubuc interpolating scaling functions
Bendehiba Senoussi and Mohammed Bekkar
Helicoidal surfaces in the 3-dimensional Lorentz-Minkowski space $E{^3, 1}$ satisfying $&Delta, {^{III } }r = Ar$
Vol.36, No.1 (2012)
Kunihiko Kajitani
Asymptotic behaviors for multidimensional Kirchhoff equations
Keiichi Kikuchi
The construction of rotation surfaces of constant mean curvature and the corresponding Lagrangians
Masaru Kada and Yasuo Yoshinobu
Galois-Tukey connection involving sets of metrics
Tomohiro Fukaya
Sublinear Higson corona of Euclidean cone
Yasutomo Asai
Loop groups $SL_2(F[X,X^-1])$, universal central     extensions  and additive Steinberg symbols
Mayuko Kon
Pseudo-parallel CR submanifolds of a complex space form
Takao Hayami
Hochschild cohomology ring of a maximal order of the quaternion algebra
Gao-Yan Jia and Zhen-Rong Zhou
Gaps of $F$-Yang-Mills fields on submanifolds
Yoshiteru Kurosawa
On a classification of 3-simple prehomogeneous vector spaces with two irreducible components
Vol.37,No.1 (2013)
Hisashi Kojima
   On the Fourier coefficients of Hilbert modular forms
   of half-integral weight over arbitrary
   algebraic number field
Takao Hayami
Hochschild cohomology ring of the generalized
quaternion algebras
Seiji Hiraba
Interactive infinite Markov particle systems
with jumps
Horst Brunotte
Periodicity and eigenvalues of matrices over
quasi-max-plus algebras
Robert Cauty
Propriete d'extension pour les compacts et
retractes absolus
Akihiro Nishio
The Iwasawa decomposition and the Bruhat decomposition of the automorphism group on certain exceptional Jordan algebra.
Claudio Melotti
Double points of the slowness surface of the
 system of crystal acoustics for tetragonal crystals
Ryoichi Kase
The number of arrows in the quiver of tilting modules over a path algebra of Dynkin type
Vol.36, No.2 (2012)
Takashi Shimomura
Aperiodic homeomorphism approximate chain mixing endomorphisms on the Cantor set
Naotsugu Chinen and Tetsuya Hosaka
Asymptotic dimension and boundary dimension of proper CAT(0) spaces
Chahrazede Baba-Hamed and Mohammed Bekkar
On the Gauss map of surfaces of revolution in the three-dimensional Minkowski space
Jiryo Komeda and Akira Ohbuchi
Weierstrass gap sequences at points of curves on some rational surfaces
Koji Nuida
On finite factors of centralizers of parabolic subgroups in Coxeter groups
Katsuro Sakai and Hanbiao Yang
The box topology of infinite simplical complexes
Kazuaki Taira
Semilinear degenerate elliptic boundary value problems via critical point theory
Xinxing Wu, Peiyong Zhu
Dense chaos and densely chaotic operators
Vol.35, No.2 (2011)
Tetsuya Hosaka
On boundaries of coxeter groups and topological fractal structures
Sorin Dragomir and Andrea Tommasoli
On p-harmonic maps into spheres
Chuan Liu and Yoshio Tanaka
Metrizability of ordered additive groups
Fatima Zohra Mezeghrani
Necessary and sufficient conditions for the solvability and maximal regularity of abstract differential equations of mixed type in UMD spaces
Kota Takeuchi
A generalization of Shelah's omitting types theorem
Makoto Sakaki
Lorentzian stationary surfaces in 4-dimensional space forms of index 2
Keiju Sono
A second limit formula for higher rank twisted Epstein zeta functions and some applications
Gen-ichi Oshikiri
On killing fields preserving minimal foliations of of polynomial growth at most 2
Alberto Favaron and Angelo Favini
Fractional powers and interpolation theory for multivalued linear operators and applications to degenerate differential equations